# SDR CA060310005

- Difficulty date: March 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Corroded
- Location: Elt
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL CERTIFICATION OF ELT, THE BATTERIES REMOVED FROM CASE FOR INSPECTION.  FOUND ONE BATTERY LEAKING CAUSING CORROSION ON THE BATTERY CONTACT AT BOTTOM OF CASE.  BATTERY CASE AND BATTERIES REPLACED ABD UNIT TESTED SATISFACTORY.
